Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: change in medication , QUIT ABILIFY START...... Jeroen

Posted by Phillipa on June 22, 2012, at 19:04:11

In reply to change in medication , QUIT ABILIFY START......, posted by Jeroen on June 22, 2012, at 17:36:03

Jeroen hi. Why do you feel you have a hernia?. Is there a spot that hurts and looks abnormal? Phillipa




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Phillipa thread:1020063